Rocky Mountain Journal of Mathematics

Approximating maps into fiber bundles by homeomorphisims

T.A. Chapman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 10, Number 2 (1980), 333-350.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128925

Digital Object Identifier
doi:10.1216/RMJ-1980-10-2-333

Mathematical Reviews number (MathSciNet)
MR575307

Citation

Chapman, T.A. Approximating maps into fiber bundles by homeomorphisims. Rocky Mountain J. Math. 10 (1980), no. 2, 333--350. doi:10.1216/RMJ-1980-10-2-333. http://projecteuclid.org/euclid.rmjm/1250128925.


Export citation